Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
BRIEF COMMUNICATION
Year : 2007  |  Volume : 3  |  Issue : 3  |  Page : 169-171

Transient asymptomatic bradycardia in patients on infusional 5-fluorouracil


Department of Radiation Oncology, Unit 2, Christian Medical College, Vellore - 430 002, India

Correspondence Address:
J Subhashini
Department of Radiation Oncology, Christian Medical College, Vellore - 432 004
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.37412

Rights and Permissions

The incidence of 5-fluorouracil (5-FU)-related cardiotoxicity seems to be dosage and schedule dependent. Although various other cardiac events have been reported in literature, a series of patients having transient asymptomatic bradycardia has not been reported in the literature as yet. We report such a series of patients who had transient asymptomatic bradycardia after being treated with continuous infusion 5-FU. We plan to do a Holter study during the period of bradycardia in subsequent patients and this may throw more light on the issue.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed7716    
    Printed205    
    Emailed4    
    PDF Downloaded464    
    Comments [Add]    
    Cited by others 9    

Recommend this journal